# SDR FDEA201604291426

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6753506
- Part serial: 195
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD LOWER TE FOUND DELAMINATION, BETWEEN STATION XOFH 460 - 469.  RT WING OTBD FLAP, INBD LOWER TE REPAIRED & SMOOTHEN IAW SRM 57-50-80 REPAIR 1 PARA 4A 1B.  PERMANENT REPAIR & EA 1-5750-T0325048 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
